System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Fixed Point Theory}
Opublikowane w latach: 1960 - 2018
Grupowanie: brak
Znaleziono: 6 ( spośród około 60591 )

[1] Recent advances in fixed point theory and applications / ; eds. U. C. Gairola, R. Pant. .- New York : Nova Science Publishers, Inc., 2017 .- 349 s. - (Mathematics Research Developments) .- ISBN: 9781536121049
Kod: MON-ANG    BibTeX   (pkt: 25)    SCOPUS     Cytowania wg Scopus: 0 [10-12-2018]
[WZ-13978] [data modyf: 16-10-2017 12:04]

[2] Mean-type mappings involving generalized weighted classical means, their iterations and invariant means / Janusz Matkowski
// W: Recent advances in fixed point theory and applications / eds. U. C. Gairola, R. Pant .- New York : Nova Science Publishers, Inc., 2017 - (Mathematics Research Developments) - s. 1--16 .- ISBN: 9781536121049
Kod: MOR-ANG    BibTeX   (pkt: 5)    SCOPUS     Cytowania wg Scopus: 0 [10-12-2018]
[WZCZ-19394] [data modyf: 16-10-2017 12:02]

[3] Existence of strong viable solutions of backward stochastic differential inclusions / Michał Kisielewicz // Fixed Point Theory .- 2014, Vol. 15, no. 1, s. 99--116, ISSN: 1583-5022, : bibliogr.rys.summ.
Słowa kluczowe: backward stochastic differential inclusions, measurable selection theorem, set-valued mappings, viability problem
Kod: CZR-JCR    BibTeX   (pkt: 30)        Cytowania wg Scopus: 0 [10-12-2018]
[AWCZ-17596] [data modyf: 20-08-2015 12:25]

[4] Properties of a class of approximately shrinking operators and their applications / Andrzej Cegielski, Rafał Zalas // Fixed Point Theory .- 2014, Vol. 15, no. 2, s. 399--426, ISSN: 1583-5022, : bibliogr.rys.summ.
Słowa kluczowe: fixed point, hybrid steepest descent method, quasi-nonexpansive operator, string-averaging, variatonal inequality problem
Kod: CZR-JCR    BibTeX   (pkt: 30)        Cytowania wg Scopus: 15 [10-12-2018]
[AWCZ-17537] [data modyf: 20-08-2015 12:25]

[5] Methods for variational inequality problem over the intersection of fixed point sets of quasi-nonexpansive operators / Andrzej Cegielski, Rafał Zalas // W: 10th International Conference on Fixed Point Theory and its Applications - ICFPTA-2012. Cluj-Napoca, Rumunia, 2012 .- [B. m.] : [brak wydawcy], 2012, s. 20--21 [abstr.]
Kod: ROZ-5    BibTeX   (pkt: 0)
[KONF-20485] [data modyf: 28-11-2012 12:23]

[6] Generalized hybrid steepest descent method for variational inequality problem over the finite intersection of fixed point sets / Rafał Zalas, Andrzej Cegielski // W: 10th International Conference on Fixed Point Theory and its Applications - ICFPTA-2012. Cluj-Napoca, Rumunia, 2012 .- [B. m.] : [brak wydawcy], 2012, s. 88--89 [abstr.]
Kod: ROZ-5    BibTeX   (pkt: 0)
[KONF-20486] [data modyf: 28-11-2012 12:23]


Czas generacji strony: 0,11 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2018 Uniwersytet Zielonogórski